Average-Case Analysis of Incremental Topological Ordering

TitleAverage-Case Analysis of Incremental Topological Ordering
Publication TypeJournal Article
Year of Publication2010
AuthorsAjwani, D.., & Friedrich T.
Published inDiscrete Applied Mathematics
Volume158
Issue4
Page(s)240-250
Other Numbers2534
URLhttp://www.icsi.berkeley.edu/pubs/algorithms/averagecase10.pdf
Bibliographic Notes

Discrete Applied Mathematics, Vol. 158, Issue 4, pp. 240-250

Abbreviated Authors

D. Ajwani and T. Friedrich

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine